# SDR 95UAL900352

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359UA
- Make and model: Boeing 737322
- Aircraft serial: 24452
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT 330 FEET, HEARD A THUMP, FELT PRESSURE ON EARS AND THE CABIN WAS DESCENDING AT 900 FEET PER MINUTE.  SWITCHED TO STANDBY MODE AND WORKED NORMALLY.  ON DESCENT THROUGH LANDING ALTITUDE, CONTINUED TO DESCEND AT 500 FEET PER MINUTE.  THE CABIN PRESSURE CONTROLLER WAS REPLACED AND SYSTEM CHECKS OK.  SHOP FOUND THAT THE STANDBY AND AUTO TRANSDUCER CIRCUITS NEEDED ADJUSTMENT.
